# SDR SWAA2023110703891

- Difficulty date: September 23, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N234WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32502
- Aircraft time: 57,759 hours, 34,737 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FROM STA 298 TO STA 340; RBL 64; WL 208.1; SEE DOT # 041 CORROSION EXACT LOCATION: R1 DOOR INNER CHORD STA 298 TO STA 340; FROM RBL 54 TO RBL 60; WL 208.1<[01] REMOVED AND REPLACED R1 DOOR ENTRY AREA LOWER CHORD REF. SRM 51-40-02-0G-0 AND DWG 141A8315;[02] RII--- VERIFIED AND INSPECTED REMOVED AND REPLACED R1 DOOR ENTRY AREA LOWER CHORD.
